American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Peter W. Bates, Giorgio Fusco and Jiayin Jin. Invariant manifolds of interior multi-spike states for the Cahn-Hilliard equation in higher space dimensions. Trans. Amer. Math. Soc. 369 (2017) 3937-3975.
Abstract, references, and article information   
View Article: PDF

[2] Dun Zhou. Lifting properties of minimal sets for parabolic equations on $S^1$ with reflection symmetry. Proc. Amer. Math. Soc. 145 (2017) 1175-1185.
Abstract, references, and article information   
View Article: PDF

[3] Mário Bessa, Sérgio Dias and Alberto A. Pinto. Explosion of differentiability for equivalencies between Anosov flows on $3$-manifolds. Proc. Amer. Math. Soc. 144 (2016) 3757-3766.
Abstract, references, and article information   
View Article: PDF

[4] Helge Glöckner. Invariant manifolds for finite-dimensional non-Archimedean dynamical systems. Contemporary Mathematics 665 (2016) 73-90.
Book volume table of contents   
View Article: PDF

[5] More examples of dynamical systems with nonzero Lyapunov exponents. Graduate Studies in Mathematics 148 (2013) 235-246.
Book volume table of contents
View Article: PDF

[6] Geodesic flows on surfaces of nonpositive curvature. Graduate Studies in Mathematics 148 (2013) 195-212.
Book volume table of contents
View Article: PDF

[7] Partially hyperbolic diffeomorphisms with nonzero exponents. Graduate Studies in Mathematics 148 (2013) 223-234.
Book volume table of contents
View Article: PDF

[8] Local manifold theory. Graduate Studies in Mathematics 148 (2013) 133-153.
Book volume table of contents
View Article: PDF

[9] Luis Barreira and Yakov Pesin. Introduction to Smooth Ergodic Theory. Graduate Studies in Mathematics 148 (2013) MR MR3076414.
Book volume table of contents

[10] Cone technics. Graduate Studies in Mathematics 148 (2013) 215-222.
Book volume table of contents
View Article: PDF

[11] Lyapunov stability theory of nonautonomous equations. Graduate Studies in Mathematics 148 (2013) 61-75.
Book volume table of contents
View Article: PDF

[12] Examples of hyperbolic dynamical systems. Graduate Studies in Mathematics 148 (2013) 3-31.
Book volume table of contents
View Article: PDF

[13] General theory of Lyapunov exponents. Graduate Studies in Mathematics 148 (2013) 33-60.
Book volume table of contents
View Article: PDF

[14] $C^1$ pathological behavior: Pugh's example. Graduate Studies in Mathematics 148 (2013) 261-265.
Book volume table of contents
View Article: PDF

[15] Anosov rigidity. Graduate Studies in Mathematics 148 (2013) 247-259.
Book volume table of contents
View Article: PDF

[16] Cocycles over dynamical systems. Graduate Studies in Mathematics 148 (2013) 99-111.
Book volume table of contents
View Article: PDF

[17] Ergodic properties of smooth hyperbolic measures. Graduate Studies in Mathematics 148 (2013) 171-194.
Book volume table of contents
View Article: PDF

[18] Elements of the nonuniform hyperbolicity theory. Graduate Studies in Mathematics 148 (2013) 77-98.
Book volume table of contents
View Article: PDF

[19] The Multiplicative Ergodic Theorem. Graduate Studies in Mathematics 148 (2013) 113-132.
Book volume table of contents
View Article: PDF

[20] Absolute continuity of local manifolds. Graduate Studies in Mathematics 148 (2013) 155-170.
Book volume table of contents
View Article: PDF

[21] Peter E. Kloeden and Martin Rasmussen. Nonautonomous Dynamical Systems. Math. Surveys Monogr. 176 (2011) MR 2808288.
Book volume table of contents   

[22] Zeng Lian and Kening Lu. Lyapunov exponents and invariant manifolds for random dynamical systems in a Banach space. Memoirs of the AMS 206 (2010) MR 2674952.
Book volume table of contents   

[23] Mark Lichtner. Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008) 2091-2101. MR 2383515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Erik Jensen. A new construction of the unstable manifold for the measure-preserving H{é}non map. Proc. Amer. Math. Soc. 136 (2008) 181-192. MR 2350403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ernest Fontich, Rafael de la Llave and Pau Martín. Invariant pre-foliations for non-resonant non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 358 (2006) 1317-1345. MR 2187655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Anthony Manning. Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005) 1693-1697. MR 2120252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Boris Hasselblatt and Jörg Schmeling. Dimension product structure of hyperbolic sets. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 88-96. MR 2084468.
Abstract, references, and article information   
View Article: PDF

[28] Amadeu Delshams, Rafael de la Llave and Tere M. Seara. A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: Announcement of results. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 125-134. MR 2029474.
Abstract, references, and article information   
View Article: PDF

[29] Luis Barreira and Yakov B. Pesin. Elements of nonuniform hyperbolic theory. University Lecture Series 23 (2001) 35-60.
Book volume table of contents
View Article: PDF

[30] Luis Barreira and Yakov B. Pesin. Introduction. University Lecture Series 23 (2001) 1-4.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia